East Lyme police revive two more from overdose
East Lyme — Town police have revived two more people using the overdose-reversing drug naloxone.
Police said officers on June 15 responded to a call involving an apparent overdose on the side of a roadway, where they found the man unconscious with shallow respirations. Two doses of the drug, commonly known under the brand name Narcan, were administered by police, with EMS providing additional care upon arrival.
The man was conscious and alert by the time he was transported to Lawrence + Memorial Hospital, according to police.
On May 31, police said a 911 call came through dispatch with what sounded like a disturbance in the background. Dispatchers, who were able to determine the location, sent officers to the home to find an unconscious man with snoring respirations that slowed to a near stop.
Officers administered three doses of Narcan and arriving EMS administered ventilations, police said. The man regained consciousness and normal breathing before he was transported to L+M Hospital for treatment.
Officers have used Narcan in four cases this year so far. In 2020, they used it 10 times. Firefighters and EMS responders in the town also carry the overdose-reversing drug and have used it multiple times this year.
Stories that may interest you
With the recent legalization of cannabis in Connecticut, state and local police are learning how to adapt to the new law and procedures surrounding the once illegal substance.
Preston fire Chief Thomas Casey said there were no injuries in the fire, which was contained to one bedroom and under control in about 10 minutes. The American Red Cross is assisting.
Kyle Wright on Friday evening called his mother to alert her he is in Kentucky, according to state police.